# SDR AALA20100527TUL07

- Difficulty date: May 27, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 57,893 hours, 20,229 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT CORROSION ON UPPER SKIN 33 INCHES FROM INBOARD END.  RIGHT WING NUMBER 8 SLAT INSTALLED REPAIR DOUBLER PER SRM 57-43-01-2 AND AARD 57-43-00-1.
